... become red from the dilation process? I take 30 mg. 3 times a day. I recently started and don't know what to expect
Hi i haven't had these symptoms from personal experience but looked these up and they are known side effects. Maybe you should contact your health care provider to see if you should be concerned?
blistering, peeling, and red skin rash, swelling, skin rash or itching, warmth, redness, or tingly feeling under your skin.
Hope this helps?
- Diltiazem Information for Consumers
- Diltiazem Information for Healthcare Professionals (includes dosage details)
- Side Effects of Diltiazem (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 12 Oct 2010 • 1 answer
Posted 2 Aug 2011 • 1 answer
Posted 12 Jun 2012 • 5 answers
Posted 20 Jul 2014 • 2 answers
Raynaud's Syndrome - Hep getting Medicaid to pay for child dosing of nifedipine for 9 year old with?
Posted 22 Nov 2014 • 1 answer